# SDR SWAA2020031342439

- Difficulty date: March 6, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt  Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED ON STAB STA 120.30 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER         REPAIRED INSPAR RIB LOC. ON STAB STA 120.30 AND 18 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
